The Seasonal Succession Of Appendicularians (Tunicata Appendicularia) Off Plymouth

Acuna, JL; Bedo, AW; Harris, RP; Anadon, R. 1995 The Seasonal Succession Of Appendicularians (Tunicata Appendicularia) Off Plymouth. Journal of the Marine Biological Association of the United Kingdom, 75 (3). 755 - 758.

Full text not available from this repository.
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:54
Last Modified: 06 Mar 2017 17:32
URI: http://plymsea.ac.uk/id/eprint/2884

Actions (login required)

View Item View Item